# SDR FDEA202501070022

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: ACA0061501
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN 9G NET LEFT HAND SUPPORT YOKE STATION 535 LONGERON 18 -  LONGERON 21, FOUND FRAME UPPER EXISTING DOUBLER REPAIR CHAFED CABIN - FORWARD CABIN 9G NET LEFT HAND SUPPORT STATION 535 LONGERON 18 - LONGERON   21 CHAFFED EXISTING REPAIRED FRAME CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 53-  20-07-2R FIGURE 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
